# SDR ASAA0280702

- Difficulty date: December 30, 2002
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: 9954169U45
- Condition: Gouged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, NR 3 LEFT SLAT TRACK DOOR NR 9 IS GOUGED/CHAFED ON TOP EDGE.  REPLACED SLAT TRACK DOOR PER SRM 51-10-4 AND 51-30-8.  (M)
